# SDR UPS99229224

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Left Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING OUTBOARD AILERON CENTER OUTBOARD HINGE FITTING CORROED (AILERON SIDE).  REPLACED PER SRM 51-30-2.
